MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN AG JUAREZ (MMJ) ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-325N
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event description it was reported that the catheter failed the pre-use check and was attempted twice.Another catheter was used successfully.There was no patient or user harm.The reported condition was not confirmed.Functional testing of the return device confirmed a unreported issue.The root cause of the observed condition was determined to be a result of a manufacturing activity.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection of the returned syringe noted that there was a black foreign object suspended in the saline.Functional testing noted that the balloon was manually inflated and there were no observed leaks.The device was found to functional normally and within specifications.The reported issue could not be confirmed.The evaluation detected an unreported condition: saline contamination.The most likely cause was determined to be manufacturing related.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24860005
Report Number9681384-2026-00431
Device Sequence Number9271650
Product Code FFX
UDI-Device Identifier10884521809420
UDI-Public(01)10884521809420(17)260402(10)24D0141JZ(20)03
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K160725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberEF-325N
Device Catalogue NumberEF-325N
Device Lot Number24D0141JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown